# SDR USAA2011033191304

- Difficulty date: March 22, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151M
- Part serial: 000398
- Condition: Delaminated
- Location: Rudder
- Part time: 29,738 hours, 20,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - DELAMINATION ON LEFT SIDE OF RUDDER 3 INCHES BELOW STA 174 & 7.5 INCHES FORWARD OF TRAILING EDGE.  REPAIRED LEFT SIDE OF RUDDER IAW EA 102811.
